Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Botvinovsky, Eugene

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:673
Abstract pages:382
Full texts:152
References:57
E-mail:

http://www.mathnet.ru/eng/person37858
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/829422

Publications in Math-Net.Ru
2007
1. V. I. Agoshkov, E. Botvinovsky, “Numerical solution of the nonstationary Stokes system by methods of adjoint-equation theory and optimal control theory”, Zh. Vychisl. Mat. Mat. Fiz., 47:7 (2007),  1192–1207  mathnet  mathscinet; Comput. Math. Math. Phys., 47:7 (2007), 1142–1157  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021